Name
Sheng-Chyang Liaw
Gender Male
Rank Associate Professor
Education Ph.D., National Chiao Tung University
Tel 886-3-4227151 Ext. 65122
Fax 886-3-4257379
Office Room 311, Hong-Jing Building
E-mail scliaw@math.ncu.edu.tw
Homepage  
Field Combinatorics
Experience
2004/08 ~ Associate Professor, National Central University
2000/08 ~ 2004/07 Assistant Professor, National Central University
1999/08 ~ 2000/07 Postdoctor, National Sun Yat-sen University
1998/08 ~ 1999/07 Postdoctor, National Center of Theoretic Sciences 1998/03 ~ 1998/07 Postdoctor, Chung Yuan Christan University
Honor
 
Selected
Publications
  1. H. G. Yeh, S. C. Liaw , F. K. Hwang, and G. J. Chang,1998,Enumerating partitions with given part-size, Bull. Inst. Math., Academia Sinica 26 , 33-38.
  2. S. C. Liaw , H. G. Yeh, F. K. Hwang, and G. J. Chang,1998,A simple and direct derivation for the number of noncrossing partitions, Proc. Ams 126 , 1579-1581.
  3. S. C. Liaw , F. Cao, G. J. Chang, and D. F. Hsu, 1998, Fault-tolerant routing in circulant networks and cycle prefix networks, Annals Combinatorics 2 , 165-172.
  4. S. C. Liaw and G. J. Chang, 1999,Wide diameters of butterfly networks, Taiwanese J. Math. Vol. 3,No. 1, 83-88.
  5. S. C. Liaw and G. J. Chang, 1999,Rabin numbers of butterfly networks, Discrete Math. 196, 219-227.
  6. S. C. Liaw and G. J. Chang, 1999,Generalizeed diameters and Rabin numbers of networks, Journal of Combinatorial Optimization 2, 371-384.
  7. S. C. Liaw , D. Kuo, and G. J. Chang,2000,Integral sun numbers of graphs, Ars Combinatoria,54 , 259-268.
  8. F. K> Hwang and S. C. Liaw , On nonblocking multicast 3-stage Clos networks, IEEE/ACM Transcations on Networking Vol. 8, No. 4 , 535-539.

 

 
Faculty
 
Sheu, shuenn Jyi
Meng-Kai Hong
Feng-Nan Hwang
Chin-Yuan Lin
Ming-Guang Leu
Chin-Cheng Lin
Jann-Long Chern
Cheng-Hsiung Hsu
Suh-Yuh Yang
Hong-Gwa Yeh
Yen-Mei J. Chen
Duy-Minh Nhieu
Hwa-Long Gau
Mei-Lin Yau
Fang, Xiang
Ming-Yi Lee
Hung-Lin Chiu
Jenn-Hwa Yu
Wei-Chang Shann
Yu-Sheng Hsu
Chia-Chang Hsiao
Re-Bin Rau
Wei-Han Wu
Sheng-Chyang Liaw
Ching-hsiao Cheng
Rung-Tzung Huang
Shang-Yuan Shiu
Yung-Ning Peng
Jheng-Jie Chen
Fu-Tsun Wei
Hau-Wen Huang
   
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved.